PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on values of Beatty sequences that are free of large prime factors

Volume 160 / 2020

Yıldırım Akbal Colloquium Mathematicum 160 (2020), 53-63 MSC: Primary 11N25; Secondary 11L03. DOI: 10.4064/cm7715-2-2019 Published online: 13 December 2019

Abstract

Let $\alpha $ and $\beta $ be fixed real numbers and suppose that $\alpha \gt 1$ is irrational and of finite type. We study values of the non-homogeneous Beatty sequence $ \def\fl#1{\lfloor#1\rfloor}\{ \fl {\alpha n +\beta }\}_{n=1}^{\infty }$ that are free of large prime factors, where $ \def\fl#1{\lfloor#1\rfloor}\fl {x}$ is the largest integer not exceeding $x$.

Authors

  • Yıldırım AkbalDepartment of Mathematics
    Atılım University
    06830 İncek Gölbaşı, Ankara, Turkey
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image